# SDR SWIA200312102

- Difficulty date: June 12, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 3,075 hours, 2,649 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT REAR AFT EMERGENCY LIGHT (EXTERIOR) INOP.  REPLACED BAD BULB ON LEFT REAR AFT EMERGENCY LIGHT OVERWING.  OPS CHECK GOOD.
